# SDR DALA1123715521

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN STA 1380 T0 1440 RBL 19 TO 25 UNDERNEATH OF DOOR SILL & SIDE PNL FASTENER & NUT PLATE HAS SURFACE CORROSION.  BLENDED CORRODED AREAS ON LWR AREA OF DOOR SILL PER SRM 51-10-02.  OUT OF LIMITS PER SRM 53-60-15 FIG 101.  DOOR SILL REPLACED ON N/R 150/43.  SIDE PANEL REPLACED ON N/R160/14.  REMOVAL OF FASTENERS, NUT PLATES.  INSTALL ACCOMPLISHED ON N/R 160/14.
